# SDR DXTA2023101698060

- Difficulty date: October 15, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N116QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9768
- Aircraft time: 6,460 hours, 2,915 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING THE AC BEGUN TO PULL LEFT AND THEN THE CAS CAUTION ILLUMINATED. NOSE WHEEL STEERING WAS LOST. COMPLIED WITH APPROPRIATE CHECKLIST WITHOUT RESOLUTION.  PERFORMED THE OPERATIONAL CHECK OF THE NOSE WHEEL STEERING (NWS) SYSTEM WITH TORQUE LINKS DISCONNECTED & TORQUE LINKS CONNECTED, STEERING CYCLED FULL LT & FULL RT WHILE CENTERING AT 0 EVERY TIME. INTERROGATED FLIGHT DECK & NOTED THERE ARE NO ACTIVE FAULTS FOR THE NWS, AND ONLY 1 NWS FAULT CODE (3250003DWY) IN THE HISTORY. FOLLOWING UP THAT CODE IN THE FIM WE VERIFIED THERE WAS NO FAULT (CODE 0) IN THE SCU WINDOW DURING OPERATIONAL CHECK. NO OTHER FAULTS NOTED, & NO DISCREPANCIES NOTED AT THIS TIME. WORK PERFORMED IAW AMM 32-51-00.
